# SDR T17A201705178019

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N899TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258452
- Aircraft time: 12,912 hours, 8,579 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 2888011
- Part serial: 1764
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT 41,000 FEET, FMS 1 COURSE STARTED WONDERING. WHEN CREW LOOKED DOWN, FMS 1 WAS OFF. (WHEN FMS 1 CAME BACK ON A FEW SECONDS LATER, IT SHOWED "CUSTOM DATABASE INVALID MSG). FMS 1 WENT OUT AGAIN AND BACK ON AND AT THAT POINT THE CREW SMELLED ELECTRIC SMOKE SMELL. AFTER DOING THE CHECKLIST, CREW DECIDED TO SHUT #1 FMS/RADIO OFF AND LAND. MAINTENANCE THOROUGHLY CHECKED #1 FMS SYSTEM, WIRING, AND OPERATION WITH NO DEFECTS, HOWEVER THEY NOTED A BURNT SMELL AT THE BACK OF THE #1 FMS CDU. REPLACED #1 FMS CDU WITH NO DEFECTS NOTED.
